# SDR UALA2013013000566

- Difficulty date: January 29, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 38,280 hours, 15,693 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 PANEL ROW 8 DROPPED DOWN.   PERFORMED OPERATIONAL CHECK OF MANUAL MASK RELEASE IAW AMM TASK 35-23-00-710-001-A. ALL DOOR LATCHES OPERATE NORMAL, NO DEFECTS NOTED.
